# SDR QXEA2008122601262

- Difficulty date: December 26, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,251 hours, 18,485 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHITE SMOKE COMING FROM AROUND APU ACCESS DOORS AND THE OUTSIDE OF THE APU EXHAUST PIPE CONTINUED FOR SEVERAL MINUTES AFTER APU SHUT DOWN.  INSPECTED APU AREA FOR ANY FUEL OR OIL LEAKS, NONE FOUND.  RAN APU TO VERIFY NO LEAKS.  UPON FURTHER INVESTIGATION, FOUND DEICE FLUID ON APU COMPARTMENT.  CLEANED DEICE FLUID AND RAN APU AGAIN.  NO SMOKE NOTED.  NO FURTHER DEFECTS.  ACFT OK FOR SERVICE.  NO PARTS REPLACED.
